Cipro is causing me serious pain...

by Rick
(FL)

I'm a 27 y/o who leads a very physical lifestyle. I play drums for a living as a touring musician, endorsed by drum companies, touring about 5 months out of the year.


When I'm not on tour I still play often. After about 10 years now of constant touring and relentless drumming (as well as equipment lifting, driving, and heavy computer use at nights).

I began to suffer from golfer's elbow in early 2010. It has always been mild, mostly feeling discomfort and a little bit of pain and soreness when resting my elbow while driving. This occured mostly in my left elbow.

I was recently prescribed Ciprofloxacin (500 mg 2 times a day for 14 days) for prostatitis. After 2 days of taking these meds I began feeling strange.

First symptom I noticed was that after moving some stuff around in my room I began feeling heat on the skin of my arms, neck and forehead. I remained mildly active while on the meds, walking around the neighborhood (not excessively) and doing daily home chores.

By the 4th or 5th day I started to wake up feeling pain and soreness in my arms. I was sleeping on my arms (which I tend to do) but this was a different kind of soreness than I was used to. It felt like an extreme case of golfer's elbow accompanied by some shoulder stiffness and pain as well as slight pain in my wrist.

After sleeping on the other arm (just happens at night, I don't mean to), I felt similar pain in that arm now as well. I called my doctor and complained but he insisted I finish the meds. His response was "don't you feel any better at all?"

Truth was, I did. My initial symptoms I had gone in for were clearing up, but now I was faced with a whole new struggle. I'm on my 12th day of taking Ciprofloxacin and my arms feel extremely tense and sore. My left arm is particularly bothering me especially in the bicep area and elbow, with mild stiffness/soreness in the shoulders and wrists too. I occasionally feel some stiffness in my left knee after showering sometimes but it's very mild compared to my shoulders and arms.

Perhaps this is due to my long history of work as a drummer doubled with this terrible antibiotic??? I have gigs to play this weekend and am not sure I can do them (or if it's even safe for me to try!!).

Sad thing is, the doctor didn't warn me of the side effects of this drug. Now after reading everyone's horror stories about cipro's long lasting side effects even after treatment, I'm worried about my own recovery and am wondering if I should take extreme caution going back to work??



----



Joshua Answers:

Hi Rick.

You're getting all sorts of adverse symptoms and you're continuing to take the Cipro?

1. Should you be cautious about getting back to work? Yes.

2. Your drummer history is a factor, but (essentially) not a primary cause.


Fluoroquinolones like Cipro and Levaquin cause massive depletion of Magnesium, attach the energy producing mitochondria, and potentially alter your connective tissue dna.

Getting symptoms when taking Cipro is a sign your body is predisposed to risk. The prostatitis is an indication that your body was already having health/immune system issues that would help predispose your to failing to sucessfully survive/fight off exposure to fluoroquinolone antibiotics.

Were I you, I would shift my focus from concern re: gettting back to work and put ALL my immediate focus on bolstering your body's ability to heal, fight off the negative factors of the Cipro, etc.

I suggest you get the Fluoroquinolone Toxicity Solution (formerly The Levaquin Tendonitis Solution) ebook today and get on its directions ASAP.

You need to get the right nutrition, and enough of it into your body ASAP. The longer you're taking damage from the Cipro, the more damage you'll take, etc.

Get your body ecology as strong and healthy as possible, and then worry about getting active again. (Any damage won't really happen from activity, it happens from taking the Cipro.)

With luck, your body will be able to eventually overcome the side effects of Cipro. People tend to get better within a year, or they don't.

The more you help your body, the better your chances, and the faster your recovery.


More questions, more answers.






----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.
-----------------------




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com














Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!


Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.














Comments for Cipro is causing me serious pain...

Average Rating starstarstarstarstar

Click here to add your own comments

Jun 02, 2016
Rating
starstarstarstarstar
On Cipro 11 Days Can Barely Walk
by: LR4

Was prescribed 500 mg Cipro x2 a day for 14 days for UTI and I took for 11 days. I could barely walk and decided to do some research regarding Cipro and found information on tendon damage.

Right now my left ACL hurts very badly, scale from 1 - 10 with 10 begin unbearable I'm at a 8. As soon as I read the stories regarding tendon damage I stopped taking the pills and started drinking lots of water to hopefully flush my system.

I've also flooded my system with Magnesium Citrate (so far I'm at 500 mg planning on taking another 300 before end of day, calcium and vitamin C.

I also have pain in my right hip but it's not as bad as my left ACL.

With the exception of walking maybe a mile 4 days ago I've been pretty laid-up resting my leg. Pain has been on and off which is why I didn't think much of it. In-fact yesterday morning I didn't really feel any. However last night and today I can barely walk.

Going to continue my supplements, light stretching and resting the leg and see how things progress. Really wish I would have looked into this further at the first sign of trouble. Cipro is nasty stuff. I see my Dr. next week for my infection, however, I doubt he'll be able to do anything for side effects.

Wish me luck! I'll post back results as I progress.


----


Joshua Comments:

Hi LR4.

I'm sorry to hear that.

And its great you stopped taking the Cipro and that you started on the magnesium.

One of the big mechanisms of cipro is that it depletes the body of magnesium.

Hopefully that's all your symptoms are from. And while some factors are shared, your pain isn't regular Tendonitis.

See: What Is Tendonitis?


Unfortunately, chances are incredibly high that your doctor won't be able to help with the side effects, and that's presuming that s/he agrees that they could be from the Cipro.

I'm curious to hear what they have to say about it.

Keep us updated please!



See Related: a href="http://www.tendonitisexpert.com/chance-of-recovering-from-ciprofloxacin-side-effects.html">Chance Of Recovering From Ciprofloxacin Side Effects





Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.